International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 149-153
A proof of completeness of the Green-Lamé type solution in thermoelasticity
1Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA
2Department of Mathematics, Bangalore University, Central College Campus, Bangalore 560 001, India
Received 26 December 1991
Copyright © 1993 D. S. Chandrasekharaiah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A proof of completeness of the Green-Lamé type solution for the unified governing field
equations of conventional and generalized thermoelasticity theories is given.